Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 79, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 30, 2014, 4:16 PM CDT for Richland County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2014, 4:16 PM CDT (21:16 UTC)
- Expired
- Jun 30, 2014, 4:46 PM CDT
- In force
- 30 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Richland County, WI
The radar
The La Crosse radar (KARX), 89 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1426 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 15.0
The text
As transmitted, in the capitals the NWS used until 2016.
098
WUUS53 KARX 302116
SVRARX
WIC103-302215-
/O.NEW.KARX.SV.W.0079.140630T2116Z-140630T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
416 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 515 PM CDT
* AT 415 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF BOSCOBEL TO 10 MILES WEST OF
MINERAL POINT...MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RICHLAND CENTER AROUND 435 PM CDT.
THIS STORM HAS ALREADY PRODUCED 70 TO 80 MPH WIND GUSTS. PREPARE
NOW. TAKE SHELTER. STAY AWAY FROM WINDOWS.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GERMANTOWN...WESTPORT...EXCELSIOR...LONE ROCK AND ROCKBRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS GRANT COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHWESTERN WISCONSIN AND NORTHEASTERN IOWA.
LAT...LON 4317 9020 4319 9028 4321 9030 4320 9047
4321 9050 4321 9055 4317 9066 4332 9066
4353 9028 4355 9020 4353 9019
TIME...MOT...LOC 2115Z 228DEG 46KT 4325 9072 4292 9038
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
ZT2 follow-up statements
159
WWUS53 KARX 302138
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
438 PM CDT MON JUN 30 2014
WIC103-302215-
/O.CON.KARX.SV.W.0079.000000T0000Z-140630T2215Z/
RICHLAND WI-
438 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN RICHLAND COUNTY...
AT 437 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF RICHLAND CENTER TO 6 MILES
SOUTHWEST OF SPRING GREEN...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN RICHLAND COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
GERMANTOWN...LONE ROCK...ROCKBRIDGE...ITHACA AND CAZENOVIA.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
GRANT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHWESTERN WISCONSIN AND NORTHEASTERN IOWA.
LAT...LON 4317 9020 4319 9028 4321 9030 4320 9047
4329 9047 4336 9042 4350 9034 4351 9032
4355 9020 4353 9019
TIME...MOT...LOC 2137Z 228DEG 46KT 4343 9045 4309 9011
HAIL...1.00IN
WIND...60MPH
$$
ZT436
WWUS53 KARX 302146
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
446 PM CDT MON JUN 30 2014
WIC103-302156-
/O.CAN.KARX.SV.W.0079.000000T0000Z-140630T2215Z/
RICHLAND WI-
446 PM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RICHLAND COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4317 9020 4319 9028 4321 9030 4320 9047
4329 9047 4336 9042 4350 9034 4351 9032
4355 9020 4353 9019
TIME...MOT...LOC 2144Z 228DEG 46KT 4349 9036 4315 9002
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:30 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 30, 2:30 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
230 PM CDT MON JUN 30 2014
.SHORT TERM...(TONIGHT AND TUESDAY)
ISSUED AT 230 PM CDT MON JUN 30 2014
IN MIDST OF SEVERE WEATHER THREAT AS COMPLEX MOVES BY JUST TO OUR
SOUTH. MID LEVEL TROUGH PROVIDING WIDESPREAD FORCING WITH PLENTY OF
SHEAR TO WORK WITH...BUT MIXED LAYER CAPE VALUES HAVE BEEN MUCH
HIGHER LOCKED ACROSS MAINLY SOUTHERN IOWA BUT HAVE BEEN CLIMBING
AHEAD OF COMPLEX INTO WISCONSIN. DCAPE IS ALSO HIGH SO COULD SEE
HEALTHY DOWNDRAFTS AS STRONGER CORES MOVE THROUGH. SEEING A LITTLE
INCREASE IN GROWTH OF STORMS AS THEY APPROACH MISSISSIPPI RIVER SO
WARNING CHANCES HIGHEST NEXT FEW HOURS.
EVEN ON NORTH SIDE OF COMPLEX...EFFICIENT RAINFALL ACROSS AREA THAT
WAS HIT LAST NIGHT COULD LEAD TO ADDITIONAL FLASH FLOOD PROBLEMS SO
HAVE CONTINUED THE WATCH INTO THE EVENING AS WELL. RUNOFF WILL BE
QUICK AND WEVE SEEN RAPID RISES ON RIVERS AND CREEKS WITH ANY STORMS.
AS MID LEVEL TROUGH CONTINUES TO PUSH SOUTHEAST...WILL SEE LOWER DEW
POINTS START TO WORK IN BUT UNTIL THEN SOME CONCERN ABOUT POSSIBLE
REDEVELOPMENT. CONFIDENCE IN THAT LOW AT THIS POINT IN WAKE OF MUCH
STRONGER COMPLEX TO THE SOUTH BUT WILL GRADUALLY WORK RAIN THREAT
LOWER FROM NORTHWEST TO SOUTHEAST TONIGHT.
AS TROUGH DIVES INTO WESTERN GREAT LAKES TOMORROW...CLOUDS WILL
ADVECT IN AND STEEP LAPSE RATES WILL MAKE FOR RAIN/SHOWERS AND
ATYPICAL SUMMER WEATHER DAY FOR THE REGION.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 230 PM CDT MON JUN 30 2014
WITH FOCUS ON SHORT TERM AND ON-GOING WEATHER...MINIMAL TIME FOCUSED
ON LATER PERIODS.
REMAINING IMPACT OF TROUGH MAY LINGER A BIT WEDNESDAY WITH BELOW
NORMAL TEMPERATURES AND SMALL RAIN THREAT BUT AMPLIFICATION IN FLOW
WILL BRING QUIETER NORTHWEST REGIME WITH MODERATING TEMPERATURES.
RIDGE TO THE WEST DOES NOT BUILD IN STRONG ENOUGH IT APPEARS TO KEEP
SHORT WAVE ENERGY FROM BRINGING ANOTHER SHOWER RISK TOWARDS END OF
HOLIDAY AND INTO THE WEEKEND BUT THOSE RISKS APPEAR SMALL.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1217 PM CDT MON JUN 30 2014
A TROUGH OF LOW PRESSURE WILL SWING THROUGH THE AREA THIS
AFTERNOON FOR ANOTHER ROUND OF SHRA/TS. VFR CONDITIONS EXPECTED
THROUGH THE MAJORITY OF THIS SHRA/TS ACTIVITY AT KRST/KLSE...BUT
PROBABLY WILL SEE BRIEF BOUTS OF MVFR CONDITIONS. LOOK FOR ANY
SEVERE ACTIVITY TO REMAIN MAINLY SOUTH OF I-90 THROUGH THIS
AFTERNOON. SKIES EXPECTED TO SCATTER OUT THIS EVENING BRIEFLY
BEHIND THE TROUGH AND DEPARTING CONVECTION. MODELS ARE THEN INDICATING
A STRATOCUMULUS FIELD WITH BASES SLIPPING INTO HIGHER-END MVFR
CATEGORY AFTER 10Z AS COOLER CYCLONIC FLOW ALOFT OVERSPREADS THE
REGION. LOOKS LIKE SOME SHOWERS WILL START POPPING UP BY LATE
TUESDAY MORNING AS WELL ASSOCIATED WITH COLDER AIR ALOFT/STEEP LOW
LEVEL LAPSE RATES. VSBY EXPECTED TO REMAIN VFR BUT CLOUD CIGS
STRADDLING MVFR/VFR CONDITIONS.
&&
.HYDROLOGY...
ISSUED AT 230 PM CDT MON JUN 30 2014
AMOUNT OF DEEP LAYER MOISTURE AND ON-GOING MCS MORE THAN ENOUGH
JUSTIFICATION TO KEEP FLASH FLOOD WATCH IN TACT UNTIL SYSTEM CLEARS
EARLY THIS EVENING. ADDITIONAL RAINFALL OF 1 TO 3 INCHES CERTAINLY
POSSIBLE NEXT FEW HOURS AND GIVEN HOW SATURATED EVERYTHING
IS...RUNOFF WILL BE QUICK AND RESPONSIVE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR WIZ054-055-061.
MN...NONE.
IA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR IAZ008>011-018-
019-029-030.
&&
SHORT TERM...SHEA
LONG TERM...SHEA
AVIATION...DAS
HYDROLOGY...SHEAHazardous weather outlook, Jun 30, 3:47 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 347 PM CDT MON JUN 30 2014 IAZ008>011-018-019-029-030-WIZ054-055-061-011100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-CRAWFORD-RICHLAND-GRANT- 347 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BRING A DAMAGING WIND AND FLASH FLOOD THREAT INTO THE EVENING. AN EXTRA 1 TO 3 INCHES OF RAIN IS POSSIBLE SO A FLASH FLOOD WATCH CONTINUES. FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER...AS WELL AS THE TURKEY RIVER NEAR ELKADER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY. HOWEVER...IT REMAINS TOO EARLY TO DISCERN IF THERE WILL BE ANY ASSOCIATED SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY UNTIL 7 PM TONIGHT. IN ADDITION...ANY RAINFALL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MNZ088-095-096-WIZ032>034-041>044-053-011100- WINONA-FILLMORE-HOUSTON-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE- MONROE-JUNEAU-ADAMS-VERNON- 347 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FEW PASSING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED UNTIL MID EVENING. LIGHTNING AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE BUT SEVERE WEATHER OR ASSOCIATED WARNINGS ARE UNLIKELY AT THIS POINT. FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY. HOWEVER...IT REMAINS TOO EARLY TO DISCERN IF THERE WILL BE ANY ASSOCIATED SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... HEAVY RAINFALL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MNZ079-086-087-094-WIZ017-029-011100- WABASHA-DODGE-OLMSTED-MOWER-TAYLOR-CLARK- 347 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL WISCONSIN AND SOUTHEAST MINNESOTA. .DAY ONE...TONIGHT WHILE A THUNDERSTORM IS STILL POSSIBLE...MOST OF THE ACTIVE WEATHER IS EXPECTED TO REMAIN SOUTH AND EAST OF THE AREA FOR THE REMAINDER OF TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON THOUGH NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY THOUGH IT IS TOO EARLY TO DISCERN WHETHER THERE WILL BE THE THREAT OF SEVERE WEATHER WITH THEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE REST OF THIS WEEK. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH/DAS/SHEA
In the hours before
Local storm report, Jun 30, 3:36 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
336 PM CDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG EDGEWOOD 42.64N 91.40W
06/30/2014 CLAYTON IA PUBLIC
TREES AND POWER LINES DOWN
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 30, 3:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
355 PM CDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG PATCH GROVE 42.94N 90.97W
06/30/2014 GRANT WI EMERGENCY MNGR
TREES DOWN
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 30, 4:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
401 PM CDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 2 N LANCASTER 42.88N 90.71W
06/30/2014 M78 MPH GRANT WI LAW ENFORCEMENT
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 30, 4:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
406 PM CDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 3 WSW WERLEY 43.00N 90.82W
06/30/2014 GRANT WI TRAINED SPOTTER
60-70 MPH ESTIMATED WIND GUSTS. TREE
BRANCHES AND LIMBS FLYING. SOME TREES DOWN
NEARBY.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 30, 4:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
411 PM CDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND GST LIVINGSTON 42.90N 90.43W
06/30/2014 M70 MPH GRANT WI EMERGENCY MNGR
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 30, 4:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
412 PM CDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM FUNNEL CLOUD LIVINGSTON 42.90N 90.43W
06/30/2014 GRANT WI EMERGENCY MNGR
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:23 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 52 min |
| Jun 29, 9:34 PM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland | 3 hr |
| Jun 29, 9:47 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 43 min |
| Jun 29, 9:59 PM CDT | Tornado Warning | ARX | Grant | 31 min |
| Jun 30, 3:03 AM CDT | Flash Flood Watch | ARX | Crawford, Grant, Richland | 16 hr |
| Jun 30, 1:52 PM CDT | Special Weather Statement | ARX | Grant | 83 min |
| Jun 30, 3:13 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 77 min |
| Jun 30, 3:50 PM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland | 5 hr |
| Jun 30, 4:09 PM CDT | Tornado Warning | ARX | Grant | 21 min |
| Jun 30, 4:34 PM CDT | High Wind Warning | ARX | Adams, Crawford, Grant, Jackson, Juneau, La Crosse and 3 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.